# SDR FDEA202110072480

- Difficulty date: October 7, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: ARC70082
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ TRAILING EDGE REAR SPAR LOWER CAP SILL AT STATION XORS 420 FOUND   CRACK. CRACK SILL REMOVED AS PER SRM 51-34-01-OG AND FABRICATED SILL AS PER DOUGLAS   DRAWING ARC7008 REVISION C. INSTALLED FABRICATED SILL AT RIGHT WING TRAILING EDGE   REAR SPAR LOWER CAP AT STATION XORS 420 AS PER SRM 51-34-01-OG. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
